# SDR USAA060369

- Difficulty date: February 27, 2006
- Submitted: February 27, 2006
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 16,223 hours, 16,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Rt Aft Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT DOOR SILL AT FRAME 66; CORROSION LEVEL 1; TASK JA-260-53500.  CUT OUT DAMAGED AREA, INSTALLED FILLER & REPAIR ANGLES PER SRM 53-41-14, DEFECT SIZE .75 INCH DIA.
